Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013, Article ID 183652, 12 pages
http://dx.doi.org/10.1155/2013/183652
Research Article

Estimation of Parameters of Generalized Inverted Exponential Distribution for Progressive Type-II Censored Sample with Binomial Removals

Department of Statistics and DST-CIMS, Banaras Hindu University, Varanasi 221005, India

Received 18 June 2013; Revised 11 November 2013; Accepted 12 November 2013

Academic Editor: Zhidong Bai

Copyright © 2013 Sanjay Kumar Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sanjay Kumar Singh, Umesh Singh, and Manoj Kumar, “Estimation of Parameters of Generalized Inverted Exponential Distribution for Progressive Type-II Censored Sample with Binomial Removals,” Journal of Probability and Statistics, vol. 2013, Article ID 183652, 12 pages, 2013. https://doi.org/10.1155/2013/183652.